English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Moduli spaces of meromorphic functions and determinant of the Laplacian

MPS-Authors
/persons/resource/persons235591

Kokotov,  Alexey
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Hillairet, L., Kalvin, V., & Kokotov, A. (2018). Moduli spaces of meromorphic functions and determinant of the Laplacian. Transactions of the American Mathematical Society, 370(7), 4559-4599. doi:10.1090/tran/7430.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0647-6
Abstract
There is no abstract available